# SDR WX0A2013090471677

- Difficulty date: August 31, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Part number: 593666727
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FINGER DOUBLER EXFOLIATED ABOVE LONG 26L AT BS 1302.  CUT OUT DAMAGED AREA, FABRICATED, FILLER, DOUBLER, LOCATED, DRILLED, AND INSTALLED IAW STS EA 12-2013-462
